# SDR UALA2009080602389

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 70,952 hours, 11,507 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Guard
- Part number: 210011
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVACUATION ALARM WENT OFF UNCOMMANDED DURING CRUISE.  ACCOMPLISHED TEST AND TESTED NORMALLY.  SUSPECT PROBLEM CAUSED BY DAMAGED GUARD AT DOOR 2L EVAC SWITCH.
